Über neuere Begründungen der Wahrscheinlichkeitsrechnung.

E. Kamke

Jahresbericht der Deutschen Mathematiker-Vereinigung (1933)

  • Volume: 42, page 14-27
  • ISSN: 0012-0456; 1869-7135

How to cite


Kamke, E.. "Über neuere Begründungen der Wahrscheinlichkeitsrechnung.." Jahresbericht der Deutschen Mathematiker-Vereinigung 42 (1933): 14-27. <http://eudml.org/doc/145933>.

author = {Kamke, E.},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
keywords = {probability theory, statistics, etc.},
language = {ger},
pages = {14-27},
title = {Über neuere Begründungen der Wahrscheinlichkeitsrechnung.},
url = {http://eudml.org/doc/145933},
volume = {42},
year = {1933},

AU - Kamke, E.
TI - Über neuere Begründungen der Wahrscheinlichkeitsrechnung.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1933
VL - 42
SP - 14
EP - 27
LA - ger
KW - probability theory, statistics, etc.
UR - http://eudml.org/doc/145933
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.